# SDR AU981692

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653877
- Condition: Pitted
- Location: Nr 6 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 CYLINDER VALVE LIFTER WAS REMOVED AND FOUND DEFECTIVE - LIFTER FACE DETERIORATING DUE TO PITTING.  PART TC: 1,148.
